# SDR YENA2019040180164

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 53,051 hours, 18,267 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 10483
- Condition: Failed
- Location: E/E Bay
- Part time: 53,111 hours, 18,286 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

FT # 1295, JFK-AUS. VENT BLOWER  FAULT. IT MADE A LOUD NOISE WITH BURNING SMELL BEFORE IT CLICKED OFF. ( BLOWER FAN - NO AVNCS SYS FAULT ECAM CAUTION ); REMOVED AND REPLACED FAN AVIONICS 20HQ IAW AMM 21-26-51 OPS CHECK GOOD MDDR CLEAR MX-4 UPDATED.
